A Caltech Library Service

Generalized Hamiltonian mechanics

Marsden, J. E. (1968) Generalized Hamiltonian mechanics. Archive for Rational Mechanics and Analysis, 28 (5). pp. 323-361. ISSN 0003-9527. doi:10.1007/BF00251661.

[img] PDF - Reprint
See Usage Policy.


Use this Persistent URL to link to this item:


Our purpose is to generalize Hamiltonian mechanics t the case in which the energy function (Hamiltonian), H , is a distribution (generalized function) in the sense of Schwartz. We follow the same general program as in the smooth case. Familiarity with the smooth case is helpful, although we have striven to make the exposition self-contained, starting from calculus on manifold.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1967, Springer-Verlag. Received November, 20.1967. Communicated by C. Truesdell. Off print from "Archive for Rational Mechanics and Analysis". Volume 28, Number 5, 1968, P.323-361
Issue or Number:5
Record Number:CaltechAUTHORS:20100824-103316874
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19627
Deposited By: Ruth Sustaita
Deposited On:01 Sep 2010 21:21
Last Modified:08 Nov 2021 23:53

Repository Staff Only: item control page